# SDR SWAA2023062951868

- Difficulty date: May 24, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF HAS A BROKEN AFT O/B CORNER<[01] IDENTIFIED PANEL IAW SRM 53-00-50-0I-1 FIGURE 6. DAMAGE TO THE PANEL IS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.B AND WILL BE REPAIRED IAW SRM 53-00-50-2R-4. REMOVED AN APPROX. 1.7'X.8' AREA OF DAMGED BAGSIDE PLIES AND PARTIAL CORE AND CLEANED REPAIR AREA WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-4 PARAGRAPH 3.A-E.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-4.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.  VERIFIED MEASUREMENTS TABLE.;[04] POTTED REPAIR AREA WITH BMS5-28 TYPE 19 LOT AK2LP8414K AND SET TO CURE WITH HOTBONDER ID: NCX000523 DUE: 06/2023 ALL IAW SRM 53-00-50-2R-4 PARAGRAPH 3.F-G.;[05] CURED POTTING COMPOUND; SANDED TO CONTOUR.  REMOVED 3 EA THROUGH INSERTS TO FACILITATE MAINTENANCE.  FABRICATED REPAIR PLIES FROM BMS 9-3 TY H2 LOT#1522395-2 IAW SRM 53-00-50-2R-4.PARA 3.B; G-K.(1). OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5  OK TO INSTALL REPAIR PLIES;[07] INSTALLED REPAIR PLIES USING RESIN BMS 8-201 TY 4 LOT#1527294-1 USING SCALE ID:ATS2276 CAL DUE:04/2024. VACUUM BAGGED; CHECKED FOR LEAKS USING VACUUM GAUGE ID:E11543 CAL DUE:09/2023. LEAK CHECK GOOD IAW SRM 53-00-50-2R-4.PARA 3.K.(1); L.(1).;[08] VERIFIED CORRECTIVE ACTION 7;[09] CURED REPAIR PLIES USING HEAT RAMP AND THERMOMETER ID:ATS2402 CAL DUE:07/2023 IAW SRM 53-00-50-2R-4.PARA 3.L.(1); M.(1).
